# SDR SWIA201439772

- Difficulty date: October 23, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N594SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7285
- Aircraft time: 31,406 hours, 26,421 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Out Of Tolerance
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER RT HORIZONTAL STABILIZER VISOR PANEL 326AR  FAILED ITS GAP CHECK.  C-CHECK, R & R NEW VISOR PANEL 326AR IAW REO C.
